MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION DUAL LUER LOCK CAP; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION DUAL LUER LOCK CAP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C6250
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the sterile packaging of an unspecified quantity of dual luer lock cap, male/female port protectors were difficult to open.These packages were often challenging to open, sometimes requiring scissors which may compromise sterility.Additionally, the packaging lacks a clear peel point, making it difficult to open.These issues were observed prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d4 and h6.H11: the actual device was not available; however, companion samples were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing included peeling open the flexible blister to expose the dual luer lock cap and there were no issues noted.The reported condition was not verified in the companion samples.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
DUAL LUER LOCK CAP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - AIBONITO
rd. 721, km. 0.3
aibonito 00705
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22555825
Report Number1416980-2025-03831
Device Sequence Number9681670
Product Code FPA
UDI-Device Identifier00085412036311
UDI-Public(01)00085412036311
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K101385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C6250
Device Catalogue Number2C6250
Device Lot Number12307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown